# SDR SIMA200123415

- Difficulty date: August 14, 2001
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON THE AFT CARGO FLOOR LEVEL Z-MEMBER.  THE Z-MEMBER WAS REMOVED AND REPLACED IAW ATR72 SRM 51-25-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
